A 28-year-old female asked:
I am having dark brown discharges. it comes after my ovulation. i am on yaz plus?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 39 years experience
Common: to have breakthrough bleeding, this can be treated , by taking a 4 day break from the pills to allow the uterine lining to stabilize. Use back up contraceptives, condoms to be safe from pregnancy. Discuss with your doctor to be sure.
146 viewsAnswered >2 years ago
Last updated Aug 25, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.